# SDR ASAA2015080512872

- Difficulty date: August 5, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,836 hours, 9,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TRANSITION PANEL CORRODED BS 500G - 500I, RBL 24.  ACFT GROUNDED.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS WAS .040, LOST .011, REMAINING MATERIAL THICKNESS IS .029, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED CORRODED TRANSITION SECTION FROM BS 500G +10 TO 500I.  FABRICATED NEW TRANSITION PANEL AND REPAIR SPLICE, ALODINED, PRIMED, AND TOP COATED IAW SRM 53-00-53-2R-5 INSTALLED NEW TRANSITION PANEL AND REPAIR SPLICE IAW SRM 53-00-53-2R-5.
